Copy For Citation
Imran M., Cancan M., Nadeem M. F., Ali Y.
Proyecciones, vol.43, no.1, pp.133-151, 2024 (Scopus)
-
Publication Type:
Article / Article
-
Volume:
43
Issue:
1
-
Publication Date:
2024
-
Doi Number:
10.22199/issn.0717-6279-6175
-
Journal Name:
Proyecciones
-
Journal Indexes:
Scopus, Academic Search Premier, Fuente Academica Plus, zbMATH, DIALNET
-
Page Numbers:
pp.133-151
-
Keywords:
4-pan graph, Edge irregularity strength, irregular assignment, irregularity strength, jellyfish graph, jewel graph, shadow graph, splitting graph
-
Van Yüzüncü Yıl University Affiliated:
Yes
Abstract
The focal point of this paper is to ascertain the precise value of edge irregularity strength of various finite, simple, undirected and captivating graphs, including the splitting graph, shadow graph, jewel graph, jellyfish graph and m copies of 4-pan graph.